# SDR A6WA202102057609

- Difficulty date: January 29, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fus Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTWARD DENT AT FUSELAGE EXTERIOR SKIN AT FS. 654.50 + 22, STGR 23R + 3.  AIRCRAFT REMOVED FROM SERVICE.  MEASURED DENT AT FS. 654.50 + 22, STGR 23R + 3, DENT MEASURES 0.750” L X 0.600” W X 0.010” D REF AIR WISCONSIN SUPPLEMENT NO. 14-239.  CALIPER SN: 0036003 CAL DUE: 04-03-2021, DEPTH GAUGE SN:2151 CAL DUE: 10-21-21.  PERFORMED HAND DRESS ON DENT AT FUSELAGE EXTERIOR SKIN AT FS 654.50 + 22, STGR 23R + 3 REF AIR WISCONSIN SUPPLEMENT NR 14-239. PERFORMED HFEC INSPECTION ON HAND DRESS AREA OF FUSELAGE EXTERIOR SKIN AT FS 654.50 + 22, STGR 23R + 3 REF AIR WISCONSIN SUPPLEMENT NR 14-239 AND CRJ-200 PART 1 NDTM 51-20-06, REV 42. NO INDICATION NOTED. ET TESTER SN: 60007150515 CAL DUE: 10-09-2021.  ON FURTHER INSPECTION OF REPAIR AREA FOUND GOUGE ON INTERNAL SKIN BETWEEN FS 654.50 + 11 AND FS 672.20, STGR 22R + 3.5 AND STGR 24R + 1.  BLENDED GOUGE AT INTERNAL SKIN 0.009” L X 0.006” W X 0.009” D, REF CRJ-200 SRM 53-00-31. REV 38, FOUND TO BE OUT OF LIMITS.  PERFORMED LAY-OUT ON REPAIR AT FS 654.50 + 11 AND FS 672.20, STGR 22R + 3.5 AND STGR 24R + 1 REF EA AWAC-CRJ253-01560 ISSUE DATE 02-24-2021, REV IR.  PERFORMED CUT-OUT ON FUSELAGE SKIN AT FS. 654.50 + 11 TO FS.672.20 AND STGR. 23R TO STGR. 24R, (CUT-OUT ENCOMPASSES DENT AT FS 654.50 + 22, STGR 23R + 3, REF EA AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR. PERFORMED HFEC INSPECTION ON CUT-OUT ON FUSELAGE SKIN AT FS 654.50 + 11 TO FS 672.20 AND STGR 23R TO STGR 24R REF EA AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR AND CRJ-200 PART 1 NDTM 51-20-06, REV 42.  NO INDICATION NOTED. ET TESTER SN: 60007150515 CAL DUE: 10-09-2021.  FORMED REPAIR DOUBLER REF EA AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR.  PERFORMED HFEC ON REPAIR DOUBLER REF EA AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR AND CRJ-200 PART 1 NDTM 51-20-06, REV 42.  NO INDICATION NOTED. ET TESTER SN 60007150515 CAL DUE: 10-09-2021.  APPLIED SURFACE PROTECTION TO REPAIR DOUBLER REF E# AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR. INSTALLED REPAIR DOUBLER AND IDENTIFIED REPAIR PART ON INTERNAL SKIN REF EA AWAC-CRJ253-01560 ISSUE DATE: 02-24-2021, REV IR.
